References of "Revista Matemática Complutense"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailThe C*-algebras of connected real two-step nilpotent Lie groups
Günther, Janne-Kathrin UL; Ludwig, Jean

in Revista Matemática Complutense (2015)

Using the operator valued Fourier transform, the C*-algebras of connected real two-step nilpotent Lie groups are characterized as algebras of operator fields defined over their spectra. In particular, it ... [more ▼]

Using the operator valued Fourier transform, the C*-algebras of connected real two-step nilpotent Lie groups are characterized as algebras of operator fields defined over their spectra. In particular, it is shown by explicit computations, that the Fourier transform of such C*-algebras fulfills the norm controlled dual limit property. [less ▲]

Detailed reference viewed: 95 (6 UL)
Full Text
Peer Reviewed
See detailFunctional calculus in weighted group algebras
Dziubanski, Jacek; Ludwig, Jean; Molitor-Braun, Carine UL

in Revista Matemática Complutense (2004), 17(2), 321-357

Detailed reference viewed: 47 (0 UL)